PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 11 | 4 | 965-976
Tytuł artykułu

On delay-dependent stability for neutral delay-differential systems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper deals with the stability problem for a class of linear neutral delay-differential systems. The time delay is assumed constant and known. Delay-dependent criteria are derived. The criteria are given in the form of linear matrix inequalities which are easy to use when checking the stability of the systems considered. Numerical examples indicate significant improvements over some existing results.
Rocznik
Tom
11
Numer
4
Strony
965-976
Opis fizyczny
Daty
wydano
2001
otrzymano
2001-02-19
poprawiono
2001-04-20
(nieznana)
2001-06-17
Twórcy
  • Faculty of Informatics and Communication, Central Queensland University, Rockhampton, QLD 4702, Australia
Bibliografia
  • Bliman P.-A. (2001): Lyapunov-Krasovskii functionals and frequency domain: Delayindependent absolute stability criteria for delay systems. — Int. J. Robust Nonlin. Contr (to appear).
  • Boyd S., Ghaoui L.El., Feron E. and Balakrishnan V. (1994): Linear Matrix Inequalities in Systems and Control Theory. — Philadelphia: SIAM.
  • Brayton R.K. (1966): Bifurcation of periodic solutions in a nonlinear difference-differential equation of neutral type. — Quart. Appl. Math., Vol.24, No.3, pp.215–224.
  • Byrnes C.I., Spong M.W. and Tarn T.J. (1984): A several complex-variables approach to feedback stabilization of neutral-delay differential equations. — Math. Syst. Theory, Vol.17, No.1, pp.97–133.
  • Chukwu E.N. and Simpson H.C. (1989): Perturbations of nonlinear systems of neutral type. — J. Diff. Eqns., Vol.82, No.1, pp.28–59.
  • Els'golts' L.E. and Norkin S.B. (1973): Introduction to the Theory and Application of Differential Equations with Deviating Arguments. — New York: Academic Press.
  • Gahinet P., Nemirovski A., Laub A.J. and Chilali M. (1995): LMI Control Toolbox: For Use with MATLAB. — Natick, MA: Math Works.
  • Gu K. (2000): An integral inequality in the stability problem of time-delay systems. — Proc. 39-th IEEE CDC Conf., Sydney, Australia, pp.2805–2810.
  • Hale J.K. and Verduyn Lunel S.M. (1993): Introduction to Functional Differential Equations. — New York: Springer-Verlag.
  • Han Q.-L. and Gu K. (2001a): On robust stability of time-delay systems with norm-bounded uncertainty. — IEEE Trans. Automat. Contr., Vol.46, No.9, pp.1426–1431.
  • Han Q.-L. and Gu K. (2001b): Stability of linear systems with time-varying delay: A generalized discretized Lyapunov functional approach. — Asian J. Contr., Vol.3, No.3 (to appear).
  • Hu G.Di and Hu G.Da (1996): Some simple stability criteria of neutral delay-differential systems. — Appl. Math. Comput., Vol.80, Nos.2 and 3, pp.257–271.
  • Kuang Y. (1993): Delay Differential Equations with Applications in Population Dynamics. — San Diego: Academic Press.
  • Khusainov D.Y. and Yun’kova E.V. (1988): Investigation of the stability of linear systems of neutral type by the Lyapunov functional method. — Diff. Uravn., Vol.24, No.4, pp.613– 622.
  • Li X. and de Souza C.E. (1997): Criteria for robust stability and stabilization of uncertain linear systems with state delay. — Automatica, Vol.33, No.9, pp.1657–1662.
  • Logemann H. and Pandolfi L. (1994): A note on stability and stabilizability of neutral systems. — IEEE Trans. Automat. Contr., Vol.39, No.1, pp.138–143.
  • Logemann H. and Townley S. (1996): The effect of small delays in the feedback loop on the stability of neutral systems. — Syst. Control Lett., Vol.27, No.5, pp.267–274.
  • Mori T. (1985): Criteria for asymptotic stability of linear time-delay systems. — IEEE Trans. Autom. Contr., Vol.30, No.2, pp.158–161.
  • Niculescu S.-I., de Souza C.E., Dion J.-M. and Dugard L. (1994): Robust stability and stabilization for uncertain linear systems with state delay: Single delay case. — Proc. IFAC Workshop Robust Control Design, Rio de Janeiro, Brazil, pp.469–474.
  • Park J.-H. and Won S. (1999): A note on stability of neutral delay-differential systems. — J. Franklin Inst., Vol.336, No.3, pp.543–548.
  • Park J.-H. and Won S. (2000): Stability analysis for neutral delay-differential systems. — J. Franklin Inst., Vol.337, No.1, pp.1–9.
  • Slemrod M. and Infante E.F. (1972): Asymptotic stability criteria for linear systems of differential equations of neutral type and their discrete analogues. — J. Math. Anal. Appl., Vol.38, No.2, pp.399–415.
  • Spong M.W. (1985): A theorem on neutral delay systems. — Syst. Control Lett., Vol.6, No.4, pp.291–294.
  • Verriest E.-I. and Niculescu S.-I. (1997): Delay-independent stability of linear neutral systems: A Riccati equation approach, In: Stability and Control of Time-delay Systems (L. Dugard and E.I. Verriest, Eds.). — London: Springer-Verlag, pp.92–100.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv11i4p965bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.